# SDR SWAA2015092144129

- Difficulty date: August 4, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 42,642 hours, 28,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Fitting
- Part number: 3936190
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE AFT GIRT BAR, SUPPORT FITTING CORRODED.  R & R FITTING IAW SRM & DWG.
